Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having high blood pressure. Feeling light headed, palpitations, tightness in chest. Taking beta-blockers and aspirin. Should I get admitted?

Hi I am 54 yr old female who has been treated for high blood pressure for a number of years. Last week had blood pressure check-it was up-thurs at nurse clinic.Saw GPfri-blood pressure ok but i explained I have recently been feeling light headed and some tightness in chest plus palipatations--he arranged for ECG on the following Tuesday. Felt unwell over weekend--light-headed,aware of heart beating. ECG- Tuesday-- shows heart racing and evidence of a heart attack. Now on beta-blockers and aspirin .--seeing GP again fri am Should I have been sent hospitial?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ayurveda Specialist 's  Response
Hello Monhamill
Thanks for writing in at HCM
I am jr. to Cardiologist and I read your mail with an interest. According to the description you have given, we cant say that you are the patient of CAD (Coronary Artery Disease). But it needs to be rule out. There are some factors which indicates CAD:
1. Heart patient
2. ECG shows ischemic changes as you have explained
3. Don't Know about Family History and Diabetic status
4. Dyslipidemia status and your height and weight as obesity add to risk factors? Not explained by you
5. Chest discomfort present add up to diagnosis.
6. Age
My advice to you to consult your Cardiologist and if you are fit do TMT (Treadmill Test) and further if it indicates go for Coronary Angiography. CART (Coronary Angiography) is 100% surety test for Coronary Artery Disease.
If you have some query related to this i would like to answer it.
Get well soon
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor